ALERT: Pfizer recalls Children's Advil flavor due to overdose fears

- Pfizer Consumer Healthcare announced this week they're calling a specific lot of Children’s Advil due to concerns that a recent labeling error could lead to an overdose.

According to the pharmaceutical company, it’s voluntarily recalling the 4-FL ounce bottles of bubble gum-flavored Children’s Advil Suspension because the dosage cup is marked in teaspoons, but the instruction label on the bottle is in milliliters (mL). 

The company said that the recent mislabeling could make it easy for an overdose to occur.

Details on product recalled: 

  • Product Name: Children’s Advil Suspension Bubble Gum Flavored 4fl oz. Bottle
  • GTIN #: 3-0573-0207-30-0
  • Lot #: R51129
  • Expiration Date: 11/20
  • SKU: F00573020730

The most common symptoms associated with ibuprofen overdose include nausea, vomiting, headache, drowsiness, blurred vision and dizziness, according to the company. 

Consumers can return the product to the store where it was purchased for a full refund.

Anyone with additional questions or concerns can contact Pfizer Consumer Healthcare’s Information line at 800-882-3845. Their hours are Mon-Fri, 9 a.m. to 5 p.m. EST. 

For more information on this recall, CLICK HERE

Up Next:


  • Popular

  • Recent

Stories you may be interested in -- includes Advertiser Stories